About four years ago, I got the Copper T IUD implanted in my uterus. At the time (and still) it seemed to be the best option for me, being that i am very forgetful and am frightened at the thought of gaining weight (which basically ruled out all other forms). Anyhow, at the time I recieved it, I dont believe that it was yet approved for use by women who have not carried full term... But I insisted on it anyway. I didn't ask many questions prior to making the decision, I just knew I wasn't ready to get pregnant, and at 17, that was really all i cared about. Now that I have had it for a few years (and have began to care about my health), I am coming across more and more questions that I am unable to find an answer for. More or less, I have some problems now that i had never had prior to the IUD, and they are seemingly getting worse. I am uncertain whether there is something wrong (if so what) or if they are things that happen to a lot of normal people... such as spotting sometimes between menstral cycles, having extremely bad cramps, severe mood swings, etc. There have also been times (maybe once a month, given we have sex about two times a week) that i will get a "shocking" pain during sex that feels like he's stabbing at my uterus, and will sometimes begin 'spotting' after sex (sometimes for the next day or two). This is very irritating. My sex drive has also went down quite a bit from where it used to be... I dont know if any of this has to do with getting older, or if maybe its causing hormonal problems? Really I dont have an answer for any of this... but my lack of ability to be sexually active with my husband is starting to make me feel slightly depressed...
First things first, I have been with the same man since ive had the IUD (who is now my husband) and we have definatly been faithful to eachother... and being that I've been tested, I am going to rule out std's. Second, i have not felt for my strings every month like they told me to, and when i tried to find them last month, I couldnt. Third, I have not been to the gyno for a couple of years now (insurance and what not). Anyone have any idea whats going on? If not, thats ok, cause i dont either.
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?